# SDR NACA201505010041

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERIOR FUSELAGE BETWEEN BS 747 & BS 767 AT STR 18L.  REPAIRED CRACK WITH EXTERNAL DOUBLER AT BS 747-BS 767 IAW SB 737-53-1065, REV 2, APRIL 19, 2001, REPAIR FIGURE 54.
